MathSciNet Relay Station
MathSciNet bibliographic data
MR1199635 35Q55 (35Q51 47N20)
Buslaev, V. S.; Perelʹman, G. S. Scattering for the nonlinear Schrödinger equation: states that are close to a soliton. (Russian) Algebra i Analiz 4 (1992), no. 6, 63--102; translation in St. Petersburg Math. J. 4 (1992), no. 6, 1111–1142
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement